# SDR SIMA2018081311001

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 43,112 hours, 39,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A PS-2 CHECK,  FOUND THE COCKPIT EMERGENCY LIGHT TO BE INOPERATIVE.  REMOVED AND REPLACED THE LAMPS IAW AMM 33-50-05-000-801-A AMM 33-50-05-400-801-A. OPS CHECKED GOOD. NO FURTHUR DEFECTS NOTED.
